# SDR AALA20170626001

- Difficulty date: June 25, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 45,851 hours, 5,479 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Aims
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  FMC RIGHT FAILED INFLIGHT, NO EICAS INDICATIONS OF FAILURE. CAUTION, AP & LANDING ALTITUDE INDICATED. THE FLIGHT RETURNED TO LAX AND DECLARED AN EMERGENCY INBOUND. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. ACCOMP FAULT REVIEW, SHOWED RIGHT AIMS FAULT 34-71032. RESET RIGHT AIMS SYSTEM. FAULT CLEARED. OPS CKS GOOD IAW FIM TASK 34-61-00-810-889, AMM 34-61-00-710-801 AND 34-61-00-730-801. RIGHT FMC GROUND CKS GOOD.
